Search

  • Select Article Type
  • Abstract Supplements
  • Blood Group Review
  • Call to Arms
  • Hypothesis
  • In Memoriam
  • Interview
  • Introduction
  • Letter to the Editor
  • Short Report
  • abstract
  • Abstracts
  • Article
  • book-review
  • case-report
  • case-study
  • Clinical Practice
  • Commentary
  • Conference Presentation
  • conference-report
  • congress-report
  • Correction
  • critical-appraisal
  • Editorial
  • Editorial Comment
  • Erratum
  • Events
  • Letter
  • Letter to Editor
  • mini-review
  • minireview
  • News
  • non-scientific
  • Obituary
  • original-paper
  • original-report
  • Original Research
  • Pictorial Review
  • Position Paper
  • Practice Report
  • Preface
  • Preliminary report
  • Product Review
  • rapid-communication
  • Report
  • research-article
  • Research Communicate
  • research-paper
  • Research Report
  • Review
  • review -article
  • review-article
  • review-paper
  • Review Paper
  • Sampling Methods
  • Scientific Commentary
  • short-communication
  • short-report
  • Student Essay
  • Varia
  • Welome
  • Select Journal
  • Immunohematology

 

Case report | 11-March-2020

An unusual case of an acute hemolytic transfusion reaction caused by an autoanti-I

In general, naturally occurring cold autoagglutinins react optimally at low temperatures. We describe a young child who experienced an acute hemolytic transfusion reaction by an unusual autoanti-I. The IgM autoanti-I was detected at 4°C (titer 256) and also reacted at 30°C. This case highlights the potential hazard of transfusing units of blood immediately upon removal from the blood refrigerator, especially into neonates and children of small stature.

Nay Win, Sally Rahman, Philip Gold, Susan Ward

Immunohematology, Volume 27 , ISSUE 3, 101–103

Article | 10-April-2021

Acute hemolytic transfusion reaction caused by anti-Yta

patient with an acute hemolytic transfusion reaction (AHTR) after the transfusion of 1 crossmatch-incompatible Yt(a+) RBC unit. Case Report In 2016, an 83-year-old white female patient of Croatian ancestry was admitted to the hospital with hematemesis from a duodenal ulcer. The patient’s hospital admission was attributed to poorly controlled anticoagulant therapy for the management of deep venous thrombosis, which previously led to cerebral infarction. Admission hemoglobin (Hb) was 6.6 g/dL and

M. Raos, N. Thornton, M. Lukic, B. Golubic Cepulic

Immunohematology, Volume 37 , ISSUE 1, 13–17

Article | 10-April-2021

A fatal case of acute hemolytic transfusion reaction caused by anti-Wra: case report and review of the literature

A. Espinosa, L.J. Garvik, N. Trung Nguyen, B. Jacobsen

Immunohematology, Volume 37 , ISSUE 1, 20–24

Case report | 09-October-2019

Acute hemolytic transfusion reaction attributed to anti-Ata

Anti-Ata is a rare alloantibody that can be clinically significant. We report a case of a woman who, after emergency-released uncrossmatched red blood cell transfusion, experienced an acute hemolytic transfusion reaction attributed to anti-Ata. The case presented herein highlights the importance of recognizing that anti-Ata may indeed cause acute hemolytic reactions.

Jay S. Raval, Sarah K. Harm, Bethann Wagner, Darrell J. Triulzi, Mark H. Yazer

Immunohematology, Volume 32 , ISSUE 4, 140–142

Article | 16-February-2021

Dilution is not the solution: acute hemolytic transfusion reaction after ABO-incompatible pooled platelet transfusion

allow ABO-incompatible platelets to be issued to adult patients, and up to 40 percent of platelets issued are incompatible.3,4 The major risk associated with this practice is an acute hemolytic transfusion reaction (AHTR), typically due to minor ABO incompatibility in which donor antibodies hemolyze recipient red blood cells (RBCs). The most common scenario involves a group A recipient receiving a platelet unit obtained via apheresis from a group O donor who has a high anti-A titer.2 As seen in the

J. Guarente, M. Harach, J. Gould, J.K. Karp, A.R. Peedin

Immunohematology, Volume 35 , ISSUE 3, 91–94

Case report | 16-October-2019

A delayed and acute hemolytic transfusion reaction mediated by anti-c in a patient with variant RH alleles

RHCE*ceEK/ RHCE*ceAR alleles. The patient was previously alloimmunized to D, C, and E and possibly hrS. Further transfusion of D–C–E–K– RBCs resulted in a suspected acute hemolytic transfusion reaction and the subsequent identification of anti-c. Monocyte monolayer assay testing suggests clinical significance with a range of 29.5–38.5 percent reactive monocytes.

Tiffany K. Walters, Thomas Lightfoot

Immunohematology, Volume 34 , ISSUE 3, 109–112

Article | 21-April-2020

Acute hemolytic transfusion reaction secondary to anti-Fy3

Horatiu Olteanu, David Gerber, Kara Partridge, Ravindra Sarode

Immunohematology, Volume 21 , ISSUE 2, 48–52

Article | 14-October-2020

Acute hemolytic transfusion reaction caused by anti-Coa

Randal B. Covin, Karen S. Evans, Richard Olshock, Hannis W. Thompson

Immunohematology, Volume 17 , ISSUE 2, 45–49

Case report | 26-October-2019

Suspected acute hemolytic transfusion reaction mediated by anti-Dia

Ashwini Bennett, Ray K. Boyapati, Frank S. Hong

Immunohematology, Volume 31 , ISSUE 4, 163–165

Case report | 09-October-2019

Hemolytic transfusion reaction attributable to anti-Dia  

In situations when a patient's antibody detection test is negative, many institutions have moved from an indirect antiglobulin test (IAT) crossmatch to an electronic crossmatch system. Here we report a case of an acute hemolytic transfusion reaction attributable to anti-Dia in a patient with a negative antibody detection test. A 22-year-old female patient with a diagnosis of β thalassemia and sickle cell anemia commenced a routine exchange transfusion of 5 units of red blood cells

Arthur J. Joyce, Kelli M Quantock, Ray Banh, Yew-Wah Liew

Immunohematology, Volume 33 , ISSUE 1, 6–8

Article | 17-November-2020

Analysis ofthe routine use of polyethylene glycol (PEG) as an enhancement medium

This study compared the performance of polyethylene glycol (PEG) and low-ionic saline solutions (LISS) as enhancement media for routine use in a large transfusion service. A PEG additive solution (PEG plus LISS) was compared to a LISS additive (LISS plus polymers) and to an albumin-indirect antiglobulin test (A-IAT). Fifty serum samples containing clinically significant alloantibodies and fifty samples without alloantibodies were tested. Following an acute hemolytic transfusion reaction (HTR

Vicki J. Barrett, James R. Stubbs, Karen Stuardi, Angela Hollis, Leslie Clear

Immunohematology, Volume 11 , ISSUE 1, 11–13

No Record Found..
Page Actions